# SDR ZES2006F00000

- Difficulty date: December 25, 2005
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N630JS
- Make and model: Cessna 550
- Aircraft serial: 5501119
- Engine: Pwa PW530A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 31J234712
- Condition: Unserviceable
- Location: Lt Engine
- Part time: 47 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DECENDING FROM ALTITUDE, LT ENGINE WOULD NOT ACCELERATE AND REMAINED AT IDLE. PILOTS LANDED THE AIRCRAFT WITHOUT INCIDENT.  REMOVED AND REPLACED THE FUEL CONTROL UNIT.  OPS CHECKED, OK.  (EA03200603629) (K)
